Take Different Medicines For Fever, Dizziness And Cough?
2 days ago I felt dizzy + anget body then I took the medicine for democilin, then yesterday it was still feeling dizzy + hot, coughing so I drank flu mixagrip u0026amp; cough. Today, the fever is no longer felt, but dizziness + cough is still felt. Can I take democilin? So replace u0026sup2; so the medicine
Hello, thank you for asking with HealthReplies.com.
Complaints that you feel (cough, dizziness, fever), can be caused by several things, namely:
- Upper respiratory tract infections: colds, flu, laryngitis, sinusitis, whooping cough
Lower respiratory tract infections: pneumonia and bronchitis
- Chronic Obstructive Pulmonary Disease / COPD
- allergic rhinitis
- and others
You should try not to change the drugs you consume because it will cause the treatment to be inefficient. Here you can do at home to reduce complaints: adequate rest, avoid drinking / eating cold, manage stress well, multiply the consumption of fruits and vegetables, consume enough water, exercise regularly, avoid alcohol consumption, avoid smoking.
If the complaint does not improve, you should do a check with your doctor. In order to do interviews and examinations to find out the cause of your complaint.
You can read this article further: Guidelines for taking the right medicine
Thank you, hope that helps.